IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev IPSJ-CE Conf / Next IPSJ-CE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Special Interest Group on Computers in Education (IPSJ-CE) [schedule] [select]
Secretary Takahiro Sumiya, Masanori Takagi, Yoshiaki Nakano, Hiroyoshi Watanabe

Technical Committee on Social Implications of Technology and Information Ethics (SITE) [schedule] [select]
Chair Noriaki Yoshikai (Nihon Univ.)
Vice Chair Hitoshi Okada (NII), Tetsuya Morizumi (Toyo Networks & System Integration)
Secretary Sumiko Miyama (Kanagawa Univ.), Takahiro Tagawa (Kyushu Univ.)
Assistant Takahiro Haga (Gifu Shotoku Gakuen Univ.)

Technical Committee on Educational Technology (ET) [schedule] [select]
Chair Yukihiro Matsubara (Hiroshima City Univ.)
Vice Chair Tomoko Kojiri (Kansai Univ.)
Secretary Shinobu Hasegawa (JAIST), Ryo Takaoka (Yamaguchi Univ.)
Assistant Naka Gotoda (Kagawa Univ.), Yuichiro Tateiwa (Nagoya Inst. of Tech.)

Special Interest Group on Collaboration and Learning Environment (IPSJ-CLE) [schedule] [select]
Chair Shoji Kajita
Secretary Yusuke Hayashi, Masayuki Mukunoki

Conference Date Fri, Dec 4, 2015 11:00 - 16:50
Sat, Dec 5, 2015 09:00 - 18:45
Sun, Dec 6, 2015 09:00 - 16:00
Topics Use of Learning Data, etc. 
Conference Place Room 601, 6F AOSSA, Fukui 
Address 4-1, 1, Teyose, Fukui-shi, 910-0858, Fukui, Japan
Transportation Guide 1 min. walk from JR Fukui station
Contact
Person
Prof. Takahiro Kagoya
Sponsors This conference is technical co-sponsored by IEEE Education Society Japan Chapter.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

  11:00-11:05 Opening Address ( 5 min. )
Fri, Dec 4 AM 
Chair: Ryo Takaoka (Yamaguchi Univ.)
11:05 - 12:20
(1)
ET
11:05-11:30 Relationships between understandings and non-verbal behaviors by students for video lectures SITE2015-41 ET2015-69 Eiji Watanabe (Konan Univ.), Takashi Ozeki (Fukuyama Univ.), Takeshi Kohama (Kinki Univ.)
(2)
ET
11:30-11:55 Classification of difficulty trend reading of children by Japanese sentence presentation system "Yomoyo"
-- Difficulty of trend read by story and description --
SITE2015-42 ET2015-70
Shinjiro Murayama, Aoki Kyota, Harada Koji (Utsunomiya Univ.)
(3)
ET
11:55-12:20 Learning Scenario Generation with LOD for Constructing Micro Web SITE2015-43 ET2015-71 Yasuhiro Kakinuma, Akihiro Kashihara (UEC)
  12:20-13:20 Lunch ( 60 min. )
Fri, Dec 4 PM 
Chair: Hisayoshi Kunimune (Shinshu Univ.)
13:20 - 15:00
(4)
ET
13:20-13:45 Evaluation of Developments about Motor Function using Objective Measurement of Hands' Synchronous Motion SITE2015-44 ET2015-72 Kyota Aoki (Utsunomiya Univ.), Norio Fukuda (Ashio Primary School), Koji Harada (Utsunomiya Univ.)
(5)
ET
13:45-14:10 Viewpoint Presentation and Comparison for Investigative Learning on the Web SITE2015-45 ET2015-73 Ryo Ono, Akihiro Kashihara (UEC)
(6)
ET
14:10-14:35 Learning of coding style in programming
-- Proposal of analyzing method based on coding features --
SITE2015-46 ET2015-74
Yuki Hoshino, Kazuhiro Notomi, Hiromitsu Nishimura, Hiroshi Shimeno (KAIT)
(7)
SITE
14:35-15:00 A pseudo data generator for sensitive information SITE2015-47 ET2015-75 Masanori Shiro (AIST)
  15:00-15:10 Break ( 10 min. )
Fri, Dec 4 PM 
15:10 - 16:50
(8)
SITE
15:10-15:35 A Considaration of a Potential for Development of Guidelines for the Use of Social Networking Service(SNS) to Basic Education in University SITE2015-48 ET2015-76 Hideaki Takagi, Tadashi Sato, Takushi Otani (KIU), Takahiro Haga (GSGU), Shimpei Toyofuku (IUJ)
(9)
SITE
15:35-16:00 Curriculum of consumer education in universities and future plan of its marriage with engineering ethics education SITE2015-49 ET2015-77 Michio Nakanishi (OIT), Takushi Otani (KIBI International Univ), Toru Ochi, Norimasa Sugiyama (OIT)
(10)
SITE
16:00-16:25 Social media use survey
-- A comparative study between Chinese International and Japanese students --
SITE2015-50 ET2015-78
Daisuke Suzuki (Hokuriku Univ.)
(11)
SITE
16:25-16:50 Picture superiority effect application to the voice authentication system SITE2015-51 ET2015-79 Hiroyuki Kawai, Kazuhiro Notomi (KAIT), Keiichi Saito (IUHW)
Sat, Dec 5 AM 
09:00 - 10:40
(12) 09:00-09:30  
(13) 09:30-10:00  
(14) 10:00-10:30  
  10:30-10:40 Break ( 10 min. )
Sat, Dec 5 AM 
10:40 - 13:10
(15) 10:40-11:10  
(16) 11:10-11:40  
(17) 11:40-12:10  
  12:10-13:10 Lunch Break ( 60 min. )
Sat, Dec 5 PM 
13:10 - 15:25
(18) 13:10-13:35  
(19) 13:35-14:00  
(20) 14:00-14:25  
(21) 14:25-14:50  
(22) 14:50-15:15  
  15:15-15:25 Break ( 10 min. )
Sat, Dec 5 PM 
15:25 - 17:05
(23)
ET
15:25-15:50 Investigation of Design Patterns for Courseware Objects in Extensible Learning Support System SITE2015-52 ET2015-80 Kiyoshi Nakabayashi (CIT), Yosuke Morimoto (OUJ)
(24)
ET
15:50-16:15 Practical Study on Programming Lessons for Students with Impaired Hearing
-- Creating Digital Contents for Multiple Devices Using Bootstrap --
SITE2015-53 ET2015-81
Tomohito Uchino (School for the Deaf, University of Tsukuba)
(25)
SITE
16:15-16:40 Proposal of learning material for information moral education by examining cases from plural viewpoints SITE2015-54 ET2015-82 Rei Kadoguchi, Hiroshi Ueda, Mikihiko Mori, Hajime Kita (Kyoto Univ.)
(26)
SITE
16:40-17:05 A Reconsideration of Internet Content-Control in Education SITE2015-55 ET2015-83 Takahiro Haga (GSGU), Takusi Otani (KIU)
  17:05-17:15 Break ( 10 min. )
Sat, Dec 5 PM 
17:15 - 18:45
(27) 17:15-17:45  
(28) 17:45-18:15  
(29) 18:15-18:45  
Sun, Dec 6 AM 
09:00 - 10:40
(30) 09:00-09:30  
(31) 09:30-10:00  
(32) 10:00-10:30  
  10:30-10:40 Break ( 10 min. )
Sun, Dec 6 AM 
10:40 - 13:10
(33) 10:40-11:10  
(34) 11:10-11:40  
  11:40-13:10 Lunch Break ( 90 min. )
Sun, Dec 6 PM 
13:10 - 14:40
(35) 13:10-13:40  
(36) 13:40-14:10  
(37) 14:10-14:40  
  14:40-14:50 Break ( 10 min. )
Sun, Dec 6 PM 
14:50 - 16:00
(38) 14:50-15:20  
(39) 15:20-15:50  
  15:50-16:00 Closing Address ( 10 min. )

Announcement for Speakers
General Talk (ET/SITE)Each speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
IPSJ-CE Special Interest Group on Computers in Education (IPSJ-CE)   [Latest Schedule]
Contact Address  
SITE Technical Committee on Social Implications of Technology and Information Ethics (SITE)   [Latest Schedule]
Contact Address  
ET Technical Committee on Educational Technology (ET)   [Latest Schedule]
Contact Address Shinobu Hasegawa (JAIST)
TEL 0761-51-1435
E-: jaist 
IPSJ-CLE Special Interest Group on Collaboration and Learning Environment (IPSJ-CLE)   [Latest Schedule]
Contact Address  


Last modified: 2015-12-04 13:15:48


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to SITE Schedule Page]   /   [Return to ET Schedule Page]   /   [Return to IPSJ-CE Schedule Page]   /   [Return to IPSJ-CLE Schedule Page]   /  
 
 Go Top  Go Back   Prev IPSJ-CE Conf / Next IPSJ-CE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan